MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD¿ FLOW CONTROLLER EXTENSION SET WITH NEEDLELESS Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD¿ FLOW CONTROLLER EXTENSION SET WITH NEEDLELESS Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Model Number MFS141
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxguard¿ flow controller extension set with needleless y-site had flow issues during use.The following information was provided by the initial reporter: "received several cases of item number mfs141, lot number 22039046 where the dial-a-flow is not allowing fluid to flow properly.Even when the device is set to ¿open¿ it is very difficult to flush and it should easily flow through.".
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The initial mdr submission, (mfr report#: 9616066-2022-00829) was submitted as a duplicate of mfr report #: 9616066-2022-00852.This mdr submission, and the original mdr associated with it, (mfr report#: 9616066-2022-00829), may therefore be disregarded.
 
Event or Problem Description
It was reported that the bd maxguard¿ flow controller extension set with needleless y-site had flow issues during use.The following information was provided by the initial reporter: "received several cases of item number mfs141, lot number 22039046 where the dial-a-flow is not allowing fluid to flow properly.Even when the device is set to ¿open¿ it is very difficult to flush and it should easily flow through".

Brand Name
BD MAXGUARD¿ FLOW CONTROLLER EXTENSION SET WITH NEEDLELESS Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14955378
Report Number9616066-2022-00829
Device Sequence Number6905542
Product Code FPA
UDI-Device Identifier10885403236471
UDI-Public10885403236471
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/03/2025
Device Model NumberMFS141
Device Catalogue NumberMFS141
Device Lot Number22039046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown